# SDR USAA2013070100020

- Difficulty date: May 15, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,036 hours, 22,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53235103200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON CLEAT AT FR35.4 BETWEEN S40R & S41R.  REPLACED CLEAT AT FR35.4 BETWEEN S40R & S41R IAW SRM 51-72-11 & DWG D53235027.
